# SDR USAA2013070500005

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 42,862 hours, 15,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE F/A AFT FLASHLIGHT IS NOT BLINKING.  MX R & R AFT F/A FLASHLIGHT BATTERY.  OPS CHECK GOOD.
